# SDR UALA2011092205121

- Difficulty date: September 20, 2011
- Submitted: October 13, 2011
- Operation: Air carrier
- Aircraft: N223UA
- Make and model: Boeing 777222
- Aircraft serial: 30224
- Aircraft time: 42,724 hours, 5,230 cycles
- Engine: Pwa PW40903
- System (JASC): 2310 · HF Communications System
- Part: Coupler
- Part number: 490S1
- Part serial: 83
- Condition: Faulty
- Location: Hf Radio
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

HF RADIO TRANSMISSION PROBLEM.  MAT FAULTS RT HF, ACCOMPLISHED FIM 23-11 TASK 809.  REPLACED RT TRANSCEIVER PER MM, NO HELP.  REPLACED ORIGINAL,  REPLACED HF COUPLER PER MM, OPS CHECKED GOOD.
